Summation of Fourier integrals of functions of several variables by the Riesz–Bochner method
Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 771-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_4_a1,
author = {N. N. Gorbach},
title = {Summation of {Fourier} integrals of functions of several variables by the {Riesz{\textendash}Bochner} method},
journal = {Doklady Akademii Nauk},
pages = {771--774},
year = {1960},
volume = {135},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a1/}
}
N. N. Gorbach. Summation of Fourier integrals of functions of several variables by the Riesz–Bochner method. Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 771-774. http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a1/